Alert archive / Pennsylvania / Freezing Rain Advisories in 2008

Freezing Rain Advisory 2, NWS Philadelphia/Mount Holly

December 26, 2008Sussex County, New Jersey; Carbon County, Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this freezing rain advisory at Dec 26, 2008, 3:22 AM EST for Sussex County, New Jersey; Carbon County, Monroe County, Pennsylvania. It took effect at Dec 26, 2008, 5:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2008, 3:22 AM EST (08:22 UTC)
In effect from
Dec 26, 2008, 5:00 PM EST
Expired
Dec 27, 2008, 8:00 AM EST
In force
15 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, NJ, Carbon County, PA, Monroe County, PA

The radar

The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KPHI 260822
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 AM EST FRI DEC 26 2008


NJZ001-PAZ054-055-262000-
/O.NEW.KPHI.ZR.Y.0002.081226T2200Z-081227T1300Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
322 AM EST FRI DEC 26 2008

...FREEZING RAIN ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 AM EST SATURDAY. 

A WARM FRONT WILL APPROACH FROM THE SOUTHWEST TONIGHT. MOISTURE
AHEAD OF THE FRONT WILL BRING CLOUDS TO THE REGION TODAY AND ONLY
ALLOW DAYTIME HIGHS TO REACH THE 30S. HOWEVER, AS PCPN SPREADS
INTO THE AREA THIS EVENING, TEMPERATURES WILL DROP BELOW 32
ALLOWING FREEZING RAIN TO DEVELOP. THIS FREEZING RAIN WILL
GRADUALLY TURN OVER TO RAIN LATE TONIGHT AND EARLY SATURDAY
MORNING AS MILDER AIR MOVES IN FROM THE SOUTH.

MOTORISTS SHOULD BE PREPARED FOR SLIPPERY ROADWAYS STARTING LATE
THIS AFTERNOON. ONLY A SMALL AMOUNT OF FREEZING RAIN IS NEEDED TO
CAUSE BLACK ICE AND SLIPPERY ROADS.

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

$$

RNS
4 follow-up statements
000 
WWUS41 KPHI 261947
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
247 PM EST FRI DEC 26 2008

NJZ001-PAZ054-055-270500-
/O.CON.KPHI.ZR.Y.0002.081226T2200Z-081227T1300Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
247 PM EST FRI DEC 26 2008

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST
SATURDAY...

A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST
SATURDAY. 

A WARM FRONT WILL APPROACH FROM THE SOUTHWEST TONIGHT. MOISTURE
AHEAD OF THE FRONT HAS ALREADY BROUGHT PRECIPITATION INTO WESTERN
PENNSYLVANIA. AS THE PRECIPITATION SPREADS INTO THE AREA...
TEMPERATURES WILL STILL BE BELOW FREEZING ESPECIALLY IN THE
HIGHER ELEVATIONS. PRECIPITATION SHOULD FALL AS FREEZING RAIN,
ALTHOUGH SOME SLEET MIGHT MIX IN DURING THE FIRST PART OF THE
EVENING. AS SOUTH WINDS CONTINUE OVERNIGHT AT THE SURFACE AND
ALOFT...THE FREEZING RAIN SHOULD CHANGE TO PLAIN RAIN BY MORNING.
THIS WILL OCCUR LAST OVER THE HIGHER TERRAIN. ICE ACCRETIONS
SHOULD AVERAGE A TENTH OF AN INCH OR LESS.

MOTORISTS SHOULD BE PREPARED FOR SLIPPERY TRAVEL. ONLY A SMALL
AMOUNT OF FREEZING RAIN IS NEEDED TO CAUSE BLACK ICE AND HAZARDOUS
TRAVEL ON UNTREATED ROADWAYS.

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW
DOWN AND USE CAUTION WHILE DRIVING. GIVE YOURSELF PLENTY OF EXTRA
TIME TO REACH YOUR DESTINATION. BE WARY WHILE TRAVELING OVER
BRIDGES AND OVERPASSES. 

$$

SZATKOWSKI/GIGI
000 
WWUS41 KPHI 270211
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 PM EST FRI DEC 26 2008

NJZ001-PAZ054-055-271015-
/O.CON.KPHI.ZR.Y.0002.000000T0000Z-081227T1300Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
911 PM EST FRI DEC 26 2008

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST
SATURDAY...

A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST
SATURDAY. 

A WARM FRONT WILL CROSS THE REGION LATE TONIGHT. HOWEVER,
TEMPERATURES ARE BELOW FREEZING AHEAD OF THE FRONT, AND A LARGE
AREA OF PRECIPITATION WAS MOVING INTO EASTERN PENNSYLVANIA. AS
THIS PRECIPITATION ENCOUNTERS THE BELOW FREEZING TEMPERATURES,
FREEZING RAIN IS EXPECTED TO OCCUR, ESPECIALLY AT THE HIGHER
ELEVATIONS. AFTER THE WARM FRONT PASSES, THE FREEZING RAIN SHOULD
CHANGE TO PLAIN RAIN BY MORNING. THIS WILL OCCUR LAST OVER THE
HIGHER TERRAIN. ICE ACCRETIONS SHOULD AVERAGE A TENTH OF AN INCH
OR LESS.

MOTORISTS SHOULD BE PREPARED FOR SLIPPERY TRAVEL. ONLY A SMALL
AMOUNT OF FREEZING RAIN IS NEEDED TO CAUSE BLACK ICE AND
HAZARDOUS TRAVEL ON UNTREATED ROADWAYS.

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW
DOWN AND USE CAUTION WHILE DRIVING. GIVE YOURSELF PLENTY OF EXTRA
TIME TO REACH YOUR DESTINATION. BE WARY WHILE TRAVELING OVER
BRIDGES AND OVERPASSES.

$$
000 
WWUS41 KPHI 270855
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 AM EST SAT DEC 27 2008

NJZ001-PAZ054-055-271300-
/O.CON.KPHI.ZR.Y.0002.000000T0000Z-081227T1300Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
355 AM EST SAT DEC 27 2008

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST TODAY...

A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST TODAY.

OCCASIONAL LIGHT FREEZING PRECIPITATION OVER THE HIGHER ELEVATIONS 
OF CARBON, MONROE AND SUSSEX COUNTIES WILL OCCUR THROUGH DAYBREAK, 
CAUSING SOME LIGHT ICING THAT WILL MAKE DRIVING DIFFICULT. THE LOWER 
ELEVATIONS WILL NOT SEE ANY ICING. 

PEOPLE DRIVING OVER THE HIGHER ELEVATIONS THIS MORNING SHOULD BE 
PREPARED FOR SLIPPERY TRAVEL. ONLY A SMALL AMOUNT OF FREEZING RAIN 
OR DRIZZLE IS NEEDED TO CAUSE BLACK ICE AND HAZARDOUS TRAVEL ON 
UNTREATED ROADWAYS.

TEMPERATURES OVER THE HIGHER ELEVATIONS ARE EXPECTED TO RISE ABOVE 
FREEZING DURING THE MORNING, WHICH WOULD END ANY ICING THREAT. 

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR 
DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY 
ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. GIVE YOURSELF PLENTY 
OF EXTRA TIME TO REACH YOUR DESTINATION. BE WARY WHILE TRAVELING 
OVER BRIDGES AND OVERPASSES.

$$

MPD
000 
WWUS41 KPHI 271250
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 AM EST SAT DEC 27 2008

NJZ001-PAZ054-055-271400-
/O.EXP.KPHI.ZR.Y.0002.000000T0000Z-081227T1300Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
750 AM EST SAT DEC 27 2008

...FREEZING RAIN ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING...

THE FREEZING RAIN ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING. 

PRECIPITATION HAS ENDED ACROSS THE AREA, AND TEMPERATURES WILL
RISE ABOVE FREEZING LATER THIS MORNING, ENDING THE ICY
CONDITIONS. HOWEVER, BEFORE TEMPERATURES RISE ABOVE FREEZING,
THERE MAY STILL BE A FEW ICY SPOTS ON ROADS, SO PLEASE USE CAUTION
WHILE DRIVING.

$$

ROBERTSON

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freezing rain advisory went out at Dec 25, 8:40 PM EST, 6 hours 42 minutes earlier.

Area forecast discussion, Dec 25, 8:40 PM EST, 6 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
840 PM EST THU DEC 25 2008

.SYNOPSIS...
A HIGH PRESSURE SYSTEM BUILDING OVER THE REGION FROM THE LOWER GREAT
LAKES WILL MOVE EAST OVER OUR REGION OVERNIGHT AND INTO NEW ENGLAND
ON FRIDAY. A WARM FRONT WILL APPROACH FROM THE SOUTHWEST AND CROSS
THE AREA FRIDAY NIGHT. A STRONG COLD FRONT FROM THE WEST WILL MOVE
THROUGH ON SUNDAY. ANOTHER HIGH PRESSURE SYSTEM BUILD FOLLOW FOR
EARLY NEXT WEEK. ANOTHER FRONTAL SYSTEM COULD AFFECT OUR REGION
AROUND WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
JUST SOME SLIGHT TWEAKS OF TEMPS AND SKY COVER WERE DONE TO THE
GRIDS FOR PRESENT CONDITIONS AND SMOOTHED OVERNIGHT. MIN TEMPS KEPT
PRETTY MUCH AS IS WITH CIRRUS STARTING TO FLY OVER, IT WILL
COMPENSATE FOR THE DECOUPLING OF THE WINDS OVERNIGHT AS THE SFC HIGH
PRESSURE COMES CLOSER.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
THE HIGH PRESSURE MOVES EAST OF THE REGION FRIDAY INTO FRIDAY NIGHT.
THIS WILL ALLOW AN AREA OF LOW PRESSURE TO MOVE FROM THE ROCKIES
INTO THE NRN PLAINS AND EVENTUALLY CNTRL CANADA.  A WARM FRONT
EXTENDING EWD FROM THIS LOW WILL CROSS THE REGION FROM THE SW.
THIS FRONT WILL BRING AN INCREASE IN CLOUDINESS AND RAIN WILL
DEVELOP INVOF MIDNIGHT.  BOTH THE NAM AND GFS BRING SOME PRECIP ACRS
THE AREA OVERNIGHT FRIDAY AND INTO EARLY SATURDAY.  THE DIFFS OCCUR
WITH WERE EACH MODEL HAS THE BRUNT OF THE PRECIP, WITH THE NAM OVER
NRN AREA AND GFS ACROSS CNTRL AND S.  CONFIDENCE IS LOW ON THOSE
DETAILS, BUT CERTAINLY IT DOES APPEAR THAT PRECIP WILL OCCUR DURING
THE 06Z-12Z PERIOD.  BOTH MODELS ALSO INDICATE THAT BY 18Z
SATURDAY, ITS ALL OVER.  THERE WILL LIKELY BE A SIGNIFICANT BREAK
IN THE PRECIP DURING SATURDAY, AS A DRY SWLY FLOW PREVAILS AHEAD OF
THE APPROACHING CDFNT.  MOST OF THE AFTERNOON AND EVENING HOURS MAY
ULTIMATELY BE DRY.

THE ONE CAVEAT WITH THE PRECIP IS OVER THE POCONOS AND EXTREME NRN
NJ, WHERE TEMPS WILL BE COLD ENUF OVERNIGHT TO SUPPORT SOME FREEZING
PRECIP.  THE BIG QUESTION IS HOW QUICKLY DOES THE PRECIP START.
CERTAINLY, THERE IS THE POTENTIAL FOR FREEZING RAIN, MAINLY AT THE
HIGHER ELEVATIONS, BUT NOT SURE HOW MUCH QPF WILL BE THERE AT THE
ONSET.  ALL GUIDANCE THEN RAPIDLY WARMS THINGS UP AFTER DAYBREAK,
AND EVERYTHING SHOULD JUST TURN OVER TO PLAIN RAIN.  ATTM, IT DOES
NOT APPEAR THAT THIS WILL BE A WATCH/WARNING CRITERIA EVENT, BUT
PERHAPS REACHING ADVY CRITERIA.  WITH CONFIDENCE LOW ON THE DETAILS,
WILL HIGHLIGHT IN THE HWO FOR NOW AND CONTINUE TO MONITOR THE
SITUATION.

WITH DECENT SWLY H8 AND SFC FLOW IN THE WARM SECTOR, TEMPS LOOK TO
GET INTO THE 50S ON SATURDAY, WHICH WOULD BE AT LEAST 10 DEGREES
ABOVE NORMAL.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS IF THE ROLLER COASTER RIDE OF TEMPERATURES THIS PAST WEEK WAS BAD
ENOUGH, IT APPEARS THAT WE ARE IN FOR ANOTHER GO AROUND.

SUNDAY STARTS OFF WITH A DEEPENING TROUGH TO OUR WEST PUSHING
THROUGH THE GREAT LAKES REGION. A VERY FORCEFUL 850 MB JET, BETWEEN
60 TO 70 KTS, PUMPS IN PLENTY OF WARM MOIST AIR AHEAD OF THE FRONT.
DAYTIME HIGHS SOAR ACROSS THE CWA TO THE MID AND UPPER 50S, BUT IT
APPEARS THAT AFTER SEVERAL COLD FRONTAL PASSAGES LATER IN THE WEEK,
THE WELL ABOVE NORMAL TEMPS CANNOT QUITE HANG ON. HAVE STARTED OUT
SUNDAY WITH SLIGHT CHANCE POPS DUE TO ANY MODEL FORECASTED
ISENTROPIC LIFT THAT MAY OCCUR; WITH TEMPS BEING SO HIGH ANY
PRECIPITATION WILL BE RAIN. AS THE FRONT NEARS THE CWA HAVE
INCREASED POPS TO LIKELY HOWEVER THERE APPEARS TO BE A NARROW WINDOW
IN THE AFTERNOON WHICH MOST, IF NOT ALL, OF THE PRECIPITATION WILL
FALL AND MODEL QPF DOES NOT LOOK OUTSTANDING IN ANYWAY.

HIGH PRESSURE BUILDS INTO THE SOUTH ON TUESDAY AND EXTENDS A SURFACE
RIDGE THROUGH THE CWA. SURFACE RIDGE IS QUICKLY FLATTENED AS ANOTHER
DEEPENING GREAT LAKES LOW PRESSURE SYSTEM SKIRTS BY TO OUR NORTH.
THE LOW PRESSURE DOES TRY AND DROP A COLD FRONT DOWN THROUGH OUR
REGION ON TUESDAY, HOWEVER, IT APPEARS THAT THIS FRONT IS VERY DRY
SO ONLY EXPECTING A FEW HIGH CLOUDS AS AN OUTCOME. THE FRONTAL
PASSAGE DOES PROVIDE ANOTHER SHOT OF COLDER CANADIAN AIR BUT SINCE
THE FRONT IS SO WEAK AND MEAGER TEMPERATURES STILL REMAIN ABOVE
NORMAL.

AGAIN, A WEAK HIGH WITH AN ELONGATED SURFACE RIDGE TRIES TO WORK ITS
WAY INTO OUR REGION LATER ON TUESDAY. THE RIDGE BECOMES SANDWICHED
BETWEEN THE DEPARTING LOW TO OUR NORTH AND ANOTHER GREAT LAKES LOW
PRESSURE ADVANCING BY TO OUR NORTH. THE HIGH PRESSURE TO OUR SOUTH
REMAINS SUPPRESSED BY THE ADVANCING LOW PRESSURE AND IS PUSHED OFF
THE CAROLINA COAST, BUT NOT BEFORE A WARM FRONT SQUEAKS THROUGH THE
CWA ON WEDNESDAY. THE MAIN PRECIPITATION THREAT WITH THIS SYSTEM,
SINCE THERE IS MORE MOISTURE TO WORK WITH, WILL BE WITH THE COLD
FRONTAL PASSAGE ON WEDNESDAY. 850 MB TEMPS APPEAR TO DROP OFF QUITE
NICELY IN THE WAKE OF THE COLD FRONT SO IT WOULD SEEM THAT WE MAY
GET BACK INTO A MORE SEASONABLE AIRMASS ON THURSDAY.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE LATEST TAFS CONTINUE A VFR FORECAST THRU 00Z ON THE 27TH. WE
STARTED A MVFR CIG AT KPHL AFTER 00Z UTC, A TREND THAT SHOULD OCCUR
AT ALL AREA AIRPORTS THAT NIGHT.

FOR THIS EVENING, WINDS WILL CONTINUE TO DIMINISH AND SHOULD BE L/V
AT MOST TERMINALS. THE PREVAILING DIRECTION IF THERE WILL BE ONE
WILL BE LIGHT NORTH. CIRRUS OVER THE OHIO VALLEY WILL STREAM ACROSS
THE AREA. THIS SHOULD PREVENT ANY FOG FROM FORMING. ON FRIDAY, THE
RETURN FLOW WILL CONTINUE TO BRING IN MORE MOISTURE AT LOWER LEVELS
INTO THE AREA AND A VFR ALTOCUMULUS CIG IS FORECAST TO FORM. THIS
SHOULD PREVAIL INTO THE EARLY EVENING. WE DID NOT FORECAST A MVFR
STRATOCUMULUS DECK TO FORM AT KMIV AND KACY BECAUSE ONSHORE WINDS
ARE EXPECTED TO BE LIGHT. THIS WILL BE BEAR WATCHING WITH FUTURE
FORECASTS. WE DO EXPECT THIS TO OCCUR DURING THE EVENING, PROBABLY
BEFORE THE PRECIPITATION ARRIVES. THIS IS REFLECTED IN THE CURRENT
KPHL TERMINAL FORECAST. WINDS THROUGHOUT THIS FORECAST TAF PERIOD
SHOULD BE LIGHT AND GENERALLY LESS THAN 10 KNOTS.

OUTLOOK...A DEVELOPING WARM FRONT WILL CAUSE CEILINGS AND PROBABLY
VISIBILITIES TO LOWER TO MARGINAL VFR IN RAIN DURING FRIDAY NIGHT.
AFTER THE ARM FRONTAL PASSAGE LATE FRIDAY NIGHT OE SATURDAY MORNING,
WARM SECTOR WEATHER SATURDAY MAY OFFER IMPROVED CONDITIONS BEFORE A
COLD FRONT, APPROACHING FROM THE WEST, WILL LIKELY BE ACCOMPANIED BY
SHOWERS AND ANOTHER ROUND OF REDUCED CEILINGS AND VISIBILITIES LATE
SATURDAY NIGHT INTO SUNDAY. A TIGHTENING PRESSURE GRADIENT WILL MEAN
INCREASED WINDS, ESPECIALLY OFF THE SURFACE, SATURDAY NIGHT AND
SUNDAY. BUILDING HIGH PRESSURE IS EXPECTED TO BRING BENIGN
CONDITIONS SUNDAY NIGHT AND MONDAY, BUT A SECONDARY FRONT COULD
BRING MORE CLOUDS MONDAY NIGHT. ANOTHER FRONT MAY HEAD INTO THE AREA
WEDNESDAY.

&&

.MARINE...
HIGH PRESSURE WILL BUILD OVER THE AREA, AND MARINE CONDITIONS SHOULD
BE PRETTY GOOD FOR LATE DECEMBER FOR TONIGHT AND FRIDAY.

A WARM FRONT IS FORECAST TO CROSS OUR REGION FRIDAY NIGHT, WITH A
CORRESPONDING COLD FRONT FOLLOWING ON SUNDAY. THE GFS HAS BEEN
CONSISTENT WITH THIS COLD FRONT FOR THE PAST THREE MAIN RUNS. THIS
COLD FRONT IS LIKELY TO  BRING ANOTHER ROUND OF ADVISORIES SATURDAY
NIGHT INTO SUNDAY WITH A TIGHTENING PRESSURE GRADIENT. WIND GUSTS
MAY EVEN REACH GALE FORCE LATER SATURDAY NIGHT AND SUNDAY, AT LEAST
ACCORDING TO 925 HPA WIND PROGS. HIGH PRESSURE WILL THEN TAKE OVER
FOR THE BEGINNING OF NEXT WEEK, BUT ANOTHER FRONT LOOKS TO AFFECT
THE AREA WEDNESDAY, AS THERE IS A RAPID TURN-AROUND OF WEATHER
SYSTEMS IN THE FAST AND PROGRESSIVE FLOW ALOFT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...GIGI
SHORT TERM...NIERENBERG
LONG TERM...HEAVENER
AVIATION...GIGI & /
MARINE.../
Hazardous weather outlook, Dec 26, 3:22 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 AM EST FRI DEC 26 2008

NJZ001-PAZ054-055-271000-
SUSSEX-CARBON-MONROE-
322 AM EST FRI DEC 26 2008

...FREEZING RAIN ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM
EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007-008-PAZ060>062-271000-
WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON-
322 AM EST FRI DEC 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOME FREEZING RAIN IS POSSIBLE THIS EVENING, MAINLY IN THE HIGHER
ELEVATIONS. IF THIS OCCURS, THEN ROADWAYS MAY BECOME SLIPPERY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071-
271000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
322 AM EST FRI DEC 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-271000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
322 AM EST FRI DEC 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freezing Rain Advisories in Pennsylvania, 2008Freezing Rain Advisories in New Jersey, 2008Every freezing rain advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.